Your search returned 4 results. Subscribe to this search

|
1. Dermatological toxicity of Imatinib mesylate

by Prasad N | Biswas G | Deshmukh C | .

In Journal of Association of Physicians of India
Material type: article Article; Format: print Publisher: 2005Availability: Items available for loan: Tata Memorial Hospital [Call number: ] (1).

2. Dermatological toxicity of Imatinib mesylate. (Pictorial CME).

by Prasad N | Biswas G | Deshmukh C | .

In Journal of Association of Physicians of India
Material type: article Article; Format: print Publisher: 2004Availability: Items available for loan: Tata Memorial Hospital [Call number: ] (1).

3. Imatinib-induced nail hyperpigmentation in chronic myeloid leukemia

by Parikh PM | Sastry PSRK | Narayan K | Prasad N | Biswas G | kp_prabhash@rediffmail.com | Prabhash K.

In Indian Journal of Dermatology, Venerology And Leprology
Material type: article Article; Format: print Publisher: 2006Availability: Items available for loan: Tata Memorial Hospital [Call number: ] (1).

4. Pregnancy outcome of two patients treated with imatinib

by Prabhash K | Parikh PM | Menon H | Prasad N | Bakshi A | Biswas G | Sastry PS | .

In Annals of Oncology
Material type: article Article; Format: print Publisher: 2005Availability: Items available for loan: Tata Memorial Hospital [Call number: ] (1).

Powered by Koha